# SDR CHQA20130225076

- Difficulty date: February 25, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500812
- Aircraft time: 22,269 hours, 20,131 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 17,675 hours, 15,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14523523006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON SHEAR CLIP AT FRAME 61 BETWEEN STRINGERS 6R AND 7R.  THE SHEAR CLIP WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02 AND SRM 51-43-03.
